# SDR SWIA200414268

- Difficulty date: December 14, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 6,760 hours, 5,267 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01577
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 4,196 hours, 3,372 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILERS STATUS ON AFTER 2ND ENGINE START.  REMOVED AND REPLACED NR 1 SECU IAW MM CH 27-61-05, OPERATIONAL CHECK GOOD.
